# SDR MASA2011122664279

- Difficulty date: December 25, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,332 hours, 16,295 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Unsecure
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY DOOR CAUTION EICAS MESSAGE.  SECURED LOOSE PROXIMITY SENSOR TARGET LEVER.
